# SDR SWIA2020021148392

- Difficulty date: January 28, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 39,448 hours, 34,957 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CARGO DOOR FLOOR SILL STOP FITTINGS AND SERATED PLATES ARE CORRODED   (C-CHECK) RO 2/07/2020   REMOVED AND REPLACED BOTH FWD AND AFT ON THE CARGO DOOR FLOOR SILL LOWER THE STOP FITTINGS, SERATED PLATES, SHIMS AND HARDWARE. REF CRJ 200 AMM, SRM.
